MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD XP CR INTLK TIB TRAY 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD XP CR INTLK TIB TRAY 75MM; PROSTHESIS, KNEE
Catalog Number 195275
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 5 years post implantation, the patient underwent a revision to the right knee due to the locking bar disassociating.The locking bar and bearing were replaced.Attempts for additional information have been made and none is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 195558, vgxp as e1 tib brg lm/rl 11x75, lot 221790.195779, vgxp xp e1 tib brg rl 9x71, lot 874910.195910, vgxp intlk femoral rt 65, lot 050170.G2: event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, h2, h3, h6 the reported event could not be confirmed due to lack of information.Medical records were not provided.Visual examination of the provided images reveals that the device exhibits signs of use (nicks/surface scratches).Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD XP CR INTLK TIB TRAY 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22412184
Report Number0001825034-2025-01986
Device Sequence Number12826219
Product Code MBH
UDI-Device Identifier00880304552814
UDI-Public(01)00880304552814(17)291020(10)193630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number195275
Device Lot Number193630
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown